Alert archive / Indiana / Tornado Warnings in 2009
Tornado Warning 11, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Jun 19, 2009, 6:05 PM EDT for Allen County, Huntington County, Wells County, Indiana. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 6:05 PM EDT (22:05 UTC)
- Expired
- Jun 19, 2009, 6:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Allen County, IN, Huntington County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 55 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:07 PM EDT | HAIL 1 | Bippus, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 11:50 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3316 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KIWX 192205
TORIWX
INC003-069-179-192245-
/O.NEW.KIWX.TO.W.0011.090619T2205Z-090619T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
605 PM EDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN ALLEN COUNTY IN NORTHEAST INDIANA
NORTHEASTERN HUNTINGTON COUNTY IN NORTHEAST INDIANA
WELLS COUNTY IN NORTHEAST INDIANA
* UNTIL 645 PM EDT
* AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE STORM WAS
LOCATED NEAR BIPPUS...OR 5 MILES NORTHWEST OF HUNTINGTON...AND
MOVING EAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE STORM INCLUDE...
HUNTINGTON...
MARKLE...
GOBLESVILLE...
BOWERSTOWN...
MAHON...ROANOKE AND MAJENICA...
ABOITE AND PLUM CREEK...
THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 11.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 80 AND
99.
THERE HAVE BEEN NUMEROUS TRAINED SPOTTER REPORTS OF A ROTATING WALL
CLOUD WITH THIS STORM. EARLIER...A POSSIBLE TORNADO TOUCHDOWN WAS
REPORTED BY THE PUBLIC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4087 8564 4101 8564 4101 8544 4100 8509
4064 8524
TIME...MOT...LOC 2203Z 283DEG 24KT 4092 8558
$$
ARNOTT2 follow-up statements
000
WWUS53 KIWX 192227
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 PM EDT FRI JUN 19 2009
INC003-069-179-192245-
/O.CON.KIWX.TO.W.0011.000000T0000Z-090619T2245Z/
ALLEN IN-HUNTINGTON IN-WELLS IN-
627 PM EDT FRI JUN 19 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR NORTH
CENTRAL WELLS...EAST CENTRAL HUNTINGTON AND SOUTHWESTERN ALLEN
COUNTIES IN NORTHEAST INDIANA...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS SEVERE STORM WAS LOCATED NEAR
BOWERSTOWN...OR ABOUT 6 MILES EAST OF HUNTINGTON...AND MOVING EAST AT
30 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
OSSIAN...
MARKLE AND ROCKFORD...
UNIONDALE...ROCKFORD AND NINE MILE...
KINGSLAND...MURRAY AND NORTH OAKS...
THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 10.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 84 AND
98.
THERE HAVE BEEN NUMEROUS TRAINED SPOTTER REPORTS OF A ROTATING WALL
CLOUD WITH THIS STORM. EARLIER...A POSSIBLE TORNADO TOUCHDOWN WAS
REPORTED BY THE PUBLIC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY EVENING FOR
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.
&&
LAT...LON 4084 8547 4088 8549 4093 8547 4098 8535
4100 8509 4070 8522
TIME...MOT...LOC 2227Z 283DEG 24KT 4088 8537
$$
ARNOTT000
WWUS53 KIWX 192243
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
643 PM EDT FRI JUN 19 2009
INC003-069-179-192251-
/O.EXP.KIWX.TO.W.0011.000000T0000Z-090619T2245Z/
ALLEN IN-HUNTINGTON IN-WELLS IN-
643 PM EDT FRI JUN 19 2009
...THE TORNADO WARNING FOR NORTH CENTRAL WELLS...EAST CENTRAL
HUNTINGTON AND SOUTHWESTERN ALLEN COUNTIES IN NORTHEAST INDIANA WILL
EXPIRE AT 645 PM EDT...
AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY EVENING FOR
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.
LAT...LON 4084 8547 4088 8549 4093 8547 4098 8535
4100 8509 4070 8522
TIME...MOT...LOC 2241Z 283DEG 24KT 4086 8525
$$
ARNOTTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:52 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 19, 3:52 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EDT FRI JUN 19 2009
...WIDESPREAD SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING...
.SHORT TERM...
TONIGHT...LARGEST UNCERTAINTY REMAINS IN THE NEAR TERM WITH
RETREATING WARM FRONT AND STRONG BUT NOT YET SEVERE CONVECTION
FIRING NORTH OF THE H92 LLEVEL THETAE BOUNDARY. MOST OF THE AREA
REMAINS CAPPED UNDER SOMEWHAT LOWER THETAE VALUES BEHIND MORNING
MCS. THE SURFACE WARM FRONT IS IN THE PROCESS OF MIXING OUT GIVEN
A DECENT BIT OF MORNING SUN AND H85 AND H92 FLOW THAT HAS VEERED
SOUTHWEST OVER THE SOUTHWESTERN EDGE OF THE CWA...SHOWN BY THE
WOLCOTT PROFILER. A CONVERGENCE BOUNDARY REMAINS HOWEVER AND THIS
BOUNDARY ALONG WITH ISENTROPIC LIFT FROM H92 TO H85 MAY STILL
SPARK CONVECTION DURING THE MID AFTERNOON HOURS. NORTH OF THE WARM
FRONT...CELLS HAVE BEEN TRAINING SOMEWHAT AND EXPECT THIS TO
CONTINUE THROUGH THE AFTERNOON HOURS. WITH ADDITIONAL RAINFALL
ASSOCIATED WITH CONVECTION ALONG THE COLD FRONT /SEE BELOW/ WILL
CONTINUE FLASH FLOOD WATCH FOR AREAS THAT SAW 1-3+ INCHES OF
RAINFALL THIS MORNING.
UNFORTUNATELY...EVEN IF THE AFOREMENTIONED WARM FRONT DOES NOT
GENERATE CONVECTION...EXPECT THAT WE WILL NOT BE OFF THE HOOK AS THE
SURFACE COLD FRONT NOW OVER NEBRASKA AND IOWA AS WELL AS ITS
ASSOCIATED UPPER SHORTWAVE PULLS EAST TONIGHT. GIVEN 0-3KM SHEAR
INCREASING TO 30-40KTS AND A LINEAR FORCING MECHANISM...EXPECT
ONE OR TWO LINES OF STRONG TO SEVERE CONVECTION TO DEVELOP THIS
EVENING WITH A BOW ECHO...OR SOME BOWING SEGMENTS LIKELY.
ALSO...ISOLATED SPIN UP TORNADOES ALONG THIS LINE WILL BE POSSIBLE.
CONVECTION SHOULD BEGIN CLEARING THE AREA BEHIND THE SURFACE COLD
FRONT AFTER MIDNIGHT WITH SOME REMAINING SHRAS THROUGH DAYBREAK.
WILL MAINTAIN LIKELY POPS OVER THE SOUTHEAST...BUT TAPER TO CHC IN
THE NORTHWEST WITH ANY TSRAS AFTER 6Z LIKELY FROM ABOUT FWA SOUTH
AND EAST. LOWS BEHIND THE COLD FRONT WON/T DROP ALL THAT FAR GIVEN
CLOUD COVER...WINDS AND NOT THAT COLD OF A PUSH BEHIND THE FRONT.
EXPECT LOWS IN THE UPPER 60S.
&&
.LONGER TERM DISCUSSION...
SATURDAY THROUGH FRIDAY...LINGERING SHOWERS WILL END EARLY
SATURDAY AS THE UPPER LEVEL TROF MOVES EAST OF THE AREA AND AS AN
UPPER LEVEL RIDGE BUILDS INTO THE MID MISSISSIPPI VALLEY. THE
OPERATIONAL RUNS OF THE GFS AND ECMWF ARE IN REASONABLE AGREEMENT
IN HANDLING OF THE DEVELOPMENT OF THE UPPER RIDGE AND THE
PLACEMENT OF THE UPPER LEVEL RIDGE AXIS. THE 12Z ECMWF IS A LITTLE
WARMER WITH 850 MB TEMPERATURES THAN THE GFS...WARMING CLOSE TO
20C DURING THE LATTER PART OF NEXT WEEK. KEPT THE ONGOING FORECAST
DRY WITH TEMPERATURES ABOVE NORMAL.
&&
.PREV DISCUSSION... /ISSUED 1225 PM EDT FRI JUN 19 2009/
AVIATION /18Z TAFS/...
VFR BOTH SITES ATTM WITH CONVECTION NEARING SBN. EXPECT STRONG TO
SEVERE CONVECTION TO REACH SBN IN THE 18-22Z TIMEFRAME WITH
OCCASIONAL IFR RESTRICTIONS LIKELY ALONG WITH THE POSSIBILITY FOR
DAMAGING WINDS. THIS ACTIVITY WILL LIKELY TAKE LONGER TO REACH
FWA...SO HAVE LEFT CONDITIONS VFR HERE LONGER /UNTIL 22Z/...BUT
CAN/T RULE OUT A POP UP STORM THIS AFTERNOON.
AFTER MORE DISCRETE CONVECTION THIS AFTERNOON CONVECTION WILL
CONTINUE WITH ONE OR MORE LINES DEVELOPING THIS EVENING. HAVE
CONTINUED MVFR SHRAS WITH CB GROUPS TO HANDLE THIS ACTIVITY. AFTER
MIDNIGHT TSRA SHOULD TAPER TO SHRAS WITH MVFR FOG /AND PERHAPS IFR
GIVEN ENOUGH RAINFALL/ DEVELOPING. CONDITIONS RETURN TO VFR
SATURDAY MORNING WITH JUST SOME SCT REMAINING CU.
SOUTHWEST WINDS 14G22KTS WILL CONTINUE THOUGH THE EVENING...
VEERING MORE WESTERLY OVERNIGHT. CERTAINLY MUCH STRONGER WINDS ARE
POSSIBLE IN ANY STORMS. FOR THE DAY ON SATURDAY WEST NORTHWEST
WINDS 14G22KTS WILL CONTINUE.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 2 AM EDT /1 AM CDT/ SATURDAY FOR
INZ003>009-018.
MI...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR MIZ077>081.
OH...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
SHORT TERM...ARNOTT
LONG TERM...SKIPPER
AVIATION...ARNOTTHazardous weather outlook, Jun 19, 5:57 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 557 AM EDT FRI JUN 19 2009 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-201000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 557 AM EDT FRI JUN 19 2009 /457 AM CDT FRI JUN 19 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. OCCASIONAL THUNDERSTORMS ARE EXPECTED...MAINLY EARLY THIS MORNING AND AGAIN THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS WILL LIKELY BE SEVERE WITH DAMAGING WINDS THE MAIN THREAT. ISOLATED TORNADOES AND FLOODING DUE TO LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY AT TIMES THROUGH THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-201000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 557 AM EDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. OCCASIONAL THUNDERSTORMS ARE EXPECTED...MAINLY EARLY THIS MORNING AND AGAIN THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS MAY BE SEVERE WITH WIND GUSTS ABOVE 50 KNOTS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 19, 4:55 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 PM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL MENTONE 41.17N 86.03W
06/19/2009 M1.25 INCH KOSCIUSKO IN TRAINED SPOTTER
&&
EVENT NUMBER IWX0902702
ARNOTTLocal storm report, Jun 19, 4:57 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
457 PM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL MENTONE 41.17N 86.03W
06/19/2009 M1.00 INCH KOSCIUSKO IN EMERGENCY MNGR
QUARTER SIZE HAIL
&&
EVENT NUMBER IWX0902703
BJSLocal storm report, Jun 19, 5:09 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 PM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 2 W WALNUT 41.17N 86.24W
06/19/2009 M0.88 INCH FULTON IN AMATEUR RADIO
HAIL AT US31 AND SR110
&&
EVENT NUMBER IWX0902704
ARNOTTLocal storm report, Jun 19, 5:16 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
516 PM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0453 PM WALL CLOUD AKRON 41.04N 86.03W
06/19/2009 FULTON IN PUBLIC
LARGE ROTATING WALL CLOUD
&&
EVENT NUMBER IWX0902705
BJSLocal storm report, Jun 19, 5:19 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
519 PM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL SILVER LAKE 41.07N 85.89W
06/19/2009 E1.00 INCH KOSCIUSKO IN NWS EMPLOYEE
&&
EVENT NUMBER IWX0902706
BJSLocal storm report, Jun 19, 5:44 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
544 PM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0453 PM TORNADO 2 N ATHENS 41.08N 86.12W
06/19/2009 FULTON IN PUBLIC
MULTIPLE PUBLIC REPORTS OF A TORNADO UNCONFIRMED BY
TRAINED SPOTTER OR DAMAGE REPORTS
&&
EVENT NUMBER IWX0902707
BJSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:38 AM EDT | Special Marine Warning | IWX | 112 min | |
| Jun 19, 3:23 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 52 min |
| Jun 19, 4:14 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange, LaPorte, Marshall, Saint Joseph, Starke | 61 min |
| Jun 19, 4:52 AM EDT | Severe Thunderstorm Warning | IWX | DeKalb | 42 min |
| Jun 19, 4:57 AM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Elkhart, Kosciusko, LaGrange, Marshall, Noble and 2 more | 52 min |
| Jun 19, 5:40 AM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Steuben, Whitley | 49 min |
| Jun 19, 6:19 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells | 56 min |
| Jun 19, 6:33 AM EDT | Special Marine Warning | IWX | 87 min | |
| Jun 19, 6:53 AM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 67 min |
| Jun 19, 8:11 AM EDT | Special Weather Statement | IWX | Saint Joseph | 34 min |
| Jun 19, 8:49 AM EDT | Special Weather Statement | IWX | Saint Joseph | 41 min |
| Jun 19, 8:58 AM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 39 min |
| Jun 19, 9:34 AM EDT | Special Weather Statement | IWX | Elkhart | 41 min |
| Jun 19, 9:49 AM EDT | Flash Flood Watch | IWX | Allen, DeKalb, Elkhart, LaGrange, Noble, Steuben | 14 hr |
| Jun 19, 10:45 AM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 3 days |
| Jun 19, 10:45 AM EDT | River Flood Warning | IWX | Allen, DeKalb | 23 hr |
| Jun 19, 11:34 AM EDT | Special Marine Warning | IWX | 86 min | |
| Jun 19, 2:01 PM EDT | Special Marine Warning | IWX | 59 min | |
| Jun 19, 3:34 PM EDT | Special Marine Warning | IWX | 56 min | |
| Jun 19, 4:17 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, Marshall | 58 min |
| Jun 19, 4:35 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Huntington, Kosciusko, Miami, Wabash, Whitley | 55 min |
| Jun 19, 4:42 PM EDT | Tornado Warning | IWX | Fulton, Kosciusko, Miami, Wabash | 48 min |
| Jun 19, 5:25 PM EDT | Tornado Warning | IWX | Huntington, Kosciusko, Miami, Wabash, Whitley | 50 min |
| Jun 19, 5:44 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Pulaski, Starke | 51 min |
Nearby
Tornado Warnings in Indiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.